The Cause Of Coughing, Sneezing And Dizziness After Returning From The Supermarket?

Illustration of The Cause Of Coughing, Sneezing And Dizziness After Returning From The Supermarket?
Illustration: The Cause Of Coughing, Sneezing And Dizziness After Returning From The Supermarket? cdn.images.express.co.uk

Good evening, Doctor. I’m a girl, 20 years old. On the 16th after returning from the supermarket I coughed and sneezed. I have inflammation. On the 19th I checked into the health center, only given a cold cough medicine and paracetamol. My condition improved and recovered. On the 24th I started coughing, sneezing again and feeling dizzy. Previously I had done self-isolation from the 16th and came out if it was important. Because of this pandemic, I’m so worried. Could it be because I was stressed? Maybe I’m bored at home and continue to do a pretty much online college assignments. Or maybe because I panicked at the current condition? thank you

1 Answer:

Hello Amelia, thank you for asking at HealthReplies.com.

Reading your complaint, the complaint can indeed be caused by COVID-19 especially if within 14 days before the complaint appears there is contact with a COVID-19 patient or traveling to an area / country that has a COVID-19 case.

However, your complaint can be caused by several other possibilities such as flu, ARI, inflammation of the throat, allergic reactions or fatigue.

Therefore, at this time it is still advisable for you to remain completely isolated at home (not leaving the house for any reason), at least 14 days after the complaint was first felt. Also use masks while at home and not make close contact with other family members. If you want to communicate with other family members, give a minimum distance of 1 meter.

Also make sure you manage stress well, get a nutritious food intake every day, get a minimum of 2 liters of fluid intake a day, exercise regularly for at least 30 minutes every day, and get enough rest at least 6-8 hours a day. Also do hand washing with soap and water for at least 20 seconds on a regular basis.

If the complaint is felt to have no improvement with over-the-counter cold cough medicines (at least within 3-4 days after taking the drug), you are advised to check back to the doctor / health center / online consultation through the HealthReplies.com application.

However, if it is heavy, such as high fever (body temperature reaches 38 degrees Celsius or more) or shortness of breath, it is advisable to immediately go to the nearest hospital emergency room.

I hope this helps.

: by

Related Question

Vomiting After Continued Measles Immunization?

Vomiting After Continued Measles Immunization?

(1 year ago)

want to ask. My child is 2 years 3 months. Yesterday the new measles immunization continued, tonight he slept vomiting twice already. Is that normal? Is vomiting the effect of meas...

Whitish Spots Appear On The Skin?

Whitish Spots Appear On The Skin?

(1 year ago)

… I have a history of tinea versicolor when I was in high school … and that was due to a transfer from a boarding house member … but what pisses me off … Ti...

Side Effects After Using The Pill KB?

Side Effects After Using The Pill KB?

(1 year ago)

Night doctor, so almost 2 weeks ago my wife took Postinor 2 pills and now it is like having side effects as I read on the website HealthReplies.com, which is said these side effect...

Leave a Reply

Your email address will not be published. Required fields are marked *